# SDR ASAA2021011933900

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,079 hours, 13,780 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 004756
- Condition: Inoperative
- Location: Cockpit
- Part time: 50,716 hours, 15,041 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTS F/O'S MCDU INOPERABLE.  GROUNDED-YES.  ACCOMPLISHED REMOVAL/INSTALLATION OF F/O FMCS CONTROL DISPLAY UNIT, PER B737-800 AMM 34-61-01/401.  INSTALLATION TEST SUCCESSFUL, NO FAULTS FOUND.  GROUND VERIFICATION SUCCESSFUL.
